Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 26, Issue 2

Issues

Pseudo Maurer–Cartan perturbation algebra and pseudo perturbation lemma

Johannes HuebschmannORCID iD: https://orcid.org/0000-0002-3495-4350
Published Online: 2019-04-06 | DOI: https://doi.org/10.1515/gmj-2019-2020

Abstract

We introduce the pseudo Maurer–Cartan perturbation algebra, establish a structural result and explore the structure of this algebra. That structural result entails, as a consequence, what we refer to as the pseudo perturbation lemma. This lemma, in turn, implies the ordinary perturbation lemma.

Keywords: homological perturbation theory; deformation theory; abstract gauge theory; pseudo Maurer–Cartan perturbation algebra; pseudo perturbation lemma

MSC 2010: 16E45; 17B55; 18G35; 18G50; 18G55; 55R20; 55U15

Dedicated to Nodar Berikashvili

References

  • [1]

    D. W. Barnes and L. A. Lambe, A fixed point approach to homological perturbation theory, Proc. Amer. Math. Soc. 112 (1991), no. 3, 881–892. CrossrefGoogle Scholar

  • [2]

    D. W. Barnes and L. A. Lambe, Correction to: “A fixed point approach to homological perturbation theory” [Proc. Amer. Math. Soc. 112 (1991), no. 3, 881–892], Proc. Amer. Math. Soc. 129 (2001), no. 3, 941–941. CrossrefGoogle Scholar

  • [3]

    A. Berglund, Homological perturbation theory for algebras over operads, Algebr. Geom. Topol. 14 (2014), no. 5, 2511–2548. Web of ScienceCrossrefGoogle Scholar

  • [4]

    R. Brown, The twisted Eilenberg–Zilber theorem, Simposio di Topologia (Messina 1964), Edizioni Oderisi, Gubbio (1965), 33–37. Google Scholar

  • [5]

    J. Chuang and A. Lazarev, On the perturbation algebra, J. Algebra 519 (2019), 130–148, preprint https://arxiv.org/abs/1703.05296. Crossref

  • [6]

    S. Eilenberg and S. Mac Lane, On the groups H(Π,n). I, Ann. of Math. (2) 58 (1953), 55–106. Google Scholar

  • [7]

    S. Eilenberg and S. Mac Lane, On the groups H(Π,n). II. Methods of computation, Ann. of Math. (2) 60 (1954), 49–139. Google Scholar

  • [8]

    V. K. A. M. Gugenheim, On the chain-complex of a fibration, Illinois J. Math. 16 (1972), 398–414. CrossrefGoogle Scholar

  • [9]

    V. K. A. M. Gugenheim, On a perturbation theory for the homology of the loop-space, J. Pure Appl. Algebra 25 (1982), no. 2, 197–205. CrossrefGoogle Scholar

  • [10]

    P. J. Hilton and U. Stammbach, A Course in Homological Algebra, Grad. Texts in Math. 4, Springer, New York, 1971. Google Scholar

  • [11]

    J. Huebschmann, Berikashvili’s functor D and the deformation equation, Proc. A. Razmadze Math. Inst. 119 (1999), 59–72, preprint https://arxiv.org/abs/math/9906032.

  • [12]

    J. Huebschmann, On the construction of A-structures, Georgian Math. J. 17 (2010), no. 1, 161–202, preprint https://arxiv.org/abs/0809.4791.

  • [13]

    J. Huebschmann, Origins and breadth of the theory of higher homotopies, Higher Structures in Geometry and Physics, Progr. Math. 287, Birkhäuser/Springer, New York (2011), 25–38, preprint https://arxiv.org/abs/0710.2645. Web of Science

  • [14]

    J. Huebschmann, The Lie algebra perturbation lemma, Higher Structures in Geometry and Physics, Progr. Math. 287, Birkhäuser/Springer, New York (2011), 159–179, preprint https://arxiv.org/abs/0708.3977. Web of Science

  • [15]

    J. Huebschmann, The sh-Lie algebra perturbation lemma, Forum Math. 23 (2011), no. 4, 669–691, preprint https://arxiv.org/abs/0710.2070. Web of Science

  • [16]

    J. Huebschmann, Multi derivation Maurer–Cartan algebras and sh Lie–Rinehart algebras, J. Algebra 472 (2017), 437–479, preprint https://arxiv.org/abs/1303.4665. CrossrefWeb of Science

  • [17]

    J. Huebschmann, The formal Kuranishi parameterization via the universal homological perturbation theory solution of the deformation equation, Georgian Math. J. 25 (2018), no. 4, 529–544, preprint https://arxiv.org/abs/1806.03225. CrossrefWeb of Science

  • [18]

    J. Huebschmann and T. Kadeishvili, Small models for chain algebras, Math. Z. 207 (1991), no. 2, 245–280. CrossrefGoogle Scholar

  • [19]

    J. Huebschmann and J. Stasheff, Formal solution of the master equation via HPT and deformation theory, Forum Math. 14 (2002), no. 6, 847–868, preprint https://arxiv.org/abs/math/9906036.

  • [20]

    T. W. Hungerford, The free product of algebras, Illinois J. Math. 12 (1968), 312–324. CrossrefGoogle Scholar

  • [21]

    D. Husemoller, J. C. Moore and J. Stasheff, Differential homological algebra and homogeneous spaces, J. Pure Appl. Algebra 5 (1974), 113–185. CrossrefGoogle Scholar

  • [22]

    K. Kodaira, L. Nirenberg and D. C. Spencer, On the existence of deformations of complex analytic structures, Ann. of Math. (2) 68 (1958), 450–459. CrossrefGoogle Scholar

  • [23]

    K. Kodaira and D. C. Spencer, On deformations of complex analytic structures. I, II, Ann. of Math. (2) 67 (1958), 328–466. CrossrefGoogle Scholar

  • [24]

    A. Nijenhuis and R. W. Richardson, Jr., Cohomology and deformations in graded Lie algebras, Bull. Amer. Math. Soc. 72 (1966), 1–29. CrossrefGoogle Scholar

  • [25]

    M. Schlessinger and J. Stasheff, Deformation theory and rational homotopy type, preprint (2012), new version, https://arxiv.org/abs/1211.1647.

  • [26]

    J. Stasheff, Rational homotopy-obstruction and perturbation theory, Algebraic Topology (Vancouver 1977), Lecture Notes in Math. 673, Springer, Berlin (1978), 7–31. Google Scholar

  • [27]

    W. T. Van Est, Algèbres de Maurer–Cartan et holonomie, Ann. Fac. Sci. Toulouse Math. (5) 1989 (1989), 93–134. Google Scholar

About the article

Received: 2018-10-03

Accepted: 2018-12-12

Published Online: 2019-04-06

Published in Print: 2019-06-01


Funding Source: Labex

Award identifier / Grant number: ANR-11-LABX-0007-01

I gratefully acknowledge support by the CNRS and by the Labex CEMPI (ANR-11-LABX-0007-01).


Citation Information: Georgian Mathematical Journal, Volume 26, Issue 2, Pages 199–209, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2019-2020.

Export Citation

© 2019 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in